, Volume 250, Issue 4, pp 775-790
Date: 15 Apr 2005

Topological flatness of local models in the ramified case

Rent the article at a discount

Rent now

* Final gross prices may vary according to local VAT.

Get Access


Local models are schemes defined in terms of linear algebra which can be used to study the local structure of integral models of certain Shimura varieties, with parahoric level structure. We investigate the local models for groups of the form is a totally ramified extension, as defined by Pappas and Rapoport, and show that they are topologically flat. In the linear case, flatness can be deduced from this.